# SDR MYWA100015

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,243 hours, 23,638 cycles
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063215
- Part serial: WYG79788
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT ENGINE PMC CAUSING ENGINE SURGE DURING FLIGHT.  ENGINES STABILIZES WHEN PMC IS DISENGAGED.  REPLACED MEC.
